Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Want to lose man breasts. Black and blue mark on pectoral muscle, hurts to touch

hi i have been working out for a while and i am pretty skinny but i still have man boobs i started to lose most of it off but my right peck hasnt changed at all so one is bigger than the other my right peck also has a black and blue mark on it that seems to never go away and it hurts whenever i touch it thankyou for your time
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Hi..
how long have you been working out for ? and did you use any performance enhancing drugs ?? coming to the pec size seems to me you are focusing more on one pec, its not intentional its natural , your muscle becomes bigger or better developed on your stronger side , what you can do to combat this is to do more of dumbell exercises for your chest so as to gain equal development.
Also i reccomend you to go a see and physician and check out the mark on your chest .
Thank you and take care
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor